MAUDE Adverse Event Report: ARTHREX, INC. SUPERMX COMPRESSION STAPLE, 20W X 20L; STAPLE, FIXATION, BONE

ARTHREX, INC. SUPERMX COMPRESSION STAPLE, 20W X 20L; STAPLE, FIXATION, BONE
Model Number SUPERMX COMPRESSION STAPLE, 20W X 20L
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to a patient-specific event.
 
Event or Problem Description
It was reported that after the device was implanted into a patient it was found that one leg of the staple has broken half way down.The patient has no issues and the jount has successfully fused.No further information received.

Brand Name
SUPERMX COMPRESSION STAPLE, 20W X 20L
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19448121
Report Number1220246-2024-04724
Device Sequence Number8567970
Product Code JDR
UDI-Device Identifier00888867300965
UDI-Public00888867300965
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K203180
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSUPERMX COMPRESSION STAPLE, 20W X 20L
Device Catalogue NumberAR-8719MX-2020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2022
Initial Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown